Alert archive / California / Wind Advisories in 2014

Wind Advisory 7, NWS Hanford, CA

February 26, 2014

NWS Hanford, CA issued this wind advisory at Feb 26, 2014, 12:00 PM PST. It took effect at Feb 27, 2014, 9:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 26, 2014, 12:00 PM PST (20:00 UTC)
In effect from
Feb 27, 2014, 9:00 AM PST
Expired
Feb 27, 2014, 3:31 AM PST
In force
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WWUS76 KHNX 262000
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1200 PM PST WED FEB 26 2014

CAZ089-091-262100-
/O.CAN.KHNX.WI.Y.0006.000000T0000Z-140226T2000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1200 PM PST WED FEB 26 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

WINDS HAVE DIMINISHED ALONG THE WEST SIDE OF THE SAN JOAQUIN 
VALLEY. 



$$

CAZ095-270400-
/O.UPG.KHNX.HW.A.0003.140228T0600Z-140301T0000Z/
/O.NEW.KHNX.HW.W.0005.140228T0600Z-140301T0000Z/
KERN COUNTY MOUNTAINS-
1200 PM PST WED FEB 26 2014

...HIGH WIND WARNING IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS UPGRADED THE HIGH
WIND WATCH TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM
THURSDAY TO 4 PM PST FRIDAY FOR THE GRAPEVINE. 

STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER
THE EASTERN PACIFIC ARE LIKELY FROM THURSDAY EVENING THROUGH
FRIDAY AFTERNOON.

* WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO 70 MPH.

* TIMING: THE STRONGEST WINDS WILL OCCUR BETWEEN 11 PM THURSDAY 
  AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: TEJON PASS...LEBEC...GRAPEVINE PEAK.

* IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG 
  INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ098-099-270400-
/O.NEW.KHNX.WI.Y.0007.140227T1700Z-140228T0500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1200 PM PST WED FEB 26 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST THURSDAY FOR
THE KERN COUNTY DESERT.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. 

* TIMING: THE STRONGEST WINDS ARE LIKELY THURSDAY AFTERNOON.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST.

* IMPACTS: MOTORISTS SHOULD EXERCISE CAUTION AS SUDDEN GUSTS OF
  WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
  ATTENTION SHOULD BE GIVEN TO CROSS WINDS...ESPECIALLY ALONG
  HIGHWAYS 14 AND 58 AND U.S. 395. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
3 follow-up statements
567 
WWUS76 KHNX 262038
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1238 PM PST WED FEB 26 2014

CAZ095-270445-
/O.CON.KHNX.HW.W.0005.140228T0600Z-140301T0000Z/
KERN COUNTY MOUNTAINS-
1238 PM PST WED FEB 26 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO
4 PM PST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM
PST FRIDAY FOR THE GRAPEVINE. 

STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER
THE EASTERN PACIFIC ARE LIKELY FROM THURSDAY EVENING THROUGH
FRIDAY AFTERNOON.

* WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO 70 MPH.

* TIMING: THE STRONGEST WINDS WILL OCCUR BETWEEN 11 PM THURSDAY 
  AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: TEJON PASS...LEBEC...GRAPEVINE PEAK.

* IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG 
  INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ092-270445-
/O.NEW.KHNX.WI.Y.0008.140228T0600Z-140301T0000Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
1238 PM PST WED FEB 26 2014

...WIND ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST
FRIDAY FOR THE SOUTH END OF THE SAN JOAQUIN VALLEY.

* WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 55 MPH. 

* TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM THURSDAY
  AND NOON PST FRIDAY. 

* LOCATIONS INCLUDE: ARVIN...LAMONT...WHEELER RIDGE...GRAPEVINE...
  METTLER.

* IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG
  INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG HIGHWAY
  99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH PROFILE
  VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-270445-
/O.CON.KHNX.WI.Y.0007.140227T1700Z-140228T0500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1238 PM PST WED FEB 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST THURSDAY
FOR THE KERN COUNTY DESERT.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: THE STRONGEST WINDS ARE LIKELY THURSDAY AFTERNOON.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST. 

* IMPACTS: MOTORISTS SHOULD EXERCISE CAUTION AS SUDDEN GUSTS OF 
  WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA 
  ATTENTION SHOULD BE GIVEN TO CROSS WINDS...ESPECIALLY ALONG 
  HIGHWAYS 14 AND 58 AND U.S. 395.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE 

WEATHER.GOV/HANFORD
396 
WWUS76 KHNX 270439
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
839 PM PST WED FEB 26 2014

CAZ095-271245-
/O.CON.KHNX.HW.W.0005.140228T0600Z-140301T0000Z/
KERN COUNTY MOUNTAINS-
839 PM PST WED FEB 26 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO
4 PM PST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM
PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. 

STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER
THE EASTERN PACIFIC ARE LIKELY FROM THURSDAY EVENING THROUGH
FRIDAY AFTERNOON.

* WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO 70 MPH.

* TIMING: THE STRONGEST WINDS WILL OCCUR BETWEEN 11 PM THURSDAY 
  AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: TEJON PASS...LEBEC...GRAPEVINE PEAK. 

* IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG 
  INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ098-099-271245-
/O.CON.KHNX.WI.Y.0007.140227T1700Z-140228T0500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
839 PM PST WED FEB 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST THURSDAY
FOR THE KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: THE STRONGEST WINDS ARE LIKELY THURSDAY AFTERNOON.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST 

* IMPACTS: MOTORISTS SHOULD EXERCISE CAUTION AS SUDDEN GUSTS OF 
  WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA 
  ATTENTION SHOULD BE GIVEN TO CROSS WINDS...ESPECIALLY ALONG 
  HIGHWAYS 14 AND 58 AND U.S. 395.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ092-271245-
/O.CON.KHNX.WI.Y.0008.140228T0600Z-140301T0000Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
839 PM PST WED FEB 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM
PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST
FRIDAY FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM THURSDAY 
  AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: ARVIN...LAMONT...WHEELER RIDGE...GRAPEVINE...
  METTLER.

* IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG 
  INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG 
  HIGHWAY 99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ANDERSEN

WEATHER.GOV/HANFORD
226 
WWUS76 KHNX 271131
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
331 AM PST THU FEB 27 2014

CAZ098-099-271245-
/O.CAN.KHNX.WI.Y.0007.140227T1700Z-140228T0500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
331 AM PST THU FEB 27 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY DESERTS. 

$$

CAZ095-272100-
/O.CON.KHNX.HW.W.0005.140228T0600Z-140301T0000Z/
KERN COUNTY MOUNTAINS-
331 AM PST THU FEB 27 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. 

STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER
THE EASTERN PACIFIC ARE LIKELY FROM THURSDAY EVENING THROUGH
FRIDAY AFTERNOON.

* WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO 70 MPH.

* TIMING: THE STRONGEST WINDS WILL OCCUR BETWEEN 11 PM THURSDAY 
  AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR THROUGH THE GRAPEVINE

* IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG 
  INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ092-272100-
/O.CON.KHNX.WI.Y.0008.140228T0600Z-140301T0000Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
331 AM PST THU FEB 27 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST FRIDAY FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM THURSDAY 
  AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: BAKERSFIELD

* IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG 
  INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG 
  HIGHWAY 99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BARLOW

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 26, 9:20 AM PST, 2 hours 40 minutes earlier.

Area forecast discussion, Feb 26, 9:20 AM PST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
920 AM PST WED FEB 26 2014

.UPDATE...
LOWERED TEMPERATURES FOR TODAY.

&&

.SYNOPSIS...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE. RAIN AND HIGHER
ELEVATION SNOW ARE EXPECTED AT TIMES THROUGH AT LEAST THE
WEEKEND. THE NEXT SYSTEM WILL MOVE INTO THE AREA ON FRIDAY AND
SATURDAY WITH BETTER CHANCES OF PRECIPITATION ACROSS THE REGION
AND EVEN A FEW THUNDERSTORMS.

&&

.DISCUSSION...
INCREASING CLOUDS WILL REDUCE HEATING TODAY. RAIN HAS REACHED
SOUTH BAKERSFIELD AT THIS TIME...AND THE RAIN WILL SUPPRESS THE
SOUTHERLY SURFACE FLOW. TEMPERATURES HAVE BEEN LOWERED OVER THE
REGION AND ARE NOW CLOSER TO 12Z GUIDANCE. POPS HAVE BEEN RAISED
FOR THE SOUTH END OF THE SAN JOAQUIN VALLEY DUE TO EARLIER ARRIVAL
OF PRECIPITATION.

&&

.AVIATION...
INCREASING CLOUDS WITH GRADUALLY LOWERING CEILINGS...AREAS OF MVFR
AND LOCAL IFR CONDITIONS DEVELOPING IN PRECIPITATION SPREADING IN
FROM THE WEST AFTER 18Z WEDNESDAY ACROSS THE CENTRAL CA INTERIOR.

&&

.PREV DISC... /ISSUED 846 AM PST WED FEB 26 2014/

DISCUSSION...125 KT JET THAT IS UNDERCUTTING OFFSHORE STORM IS
PUSHING COLD FRONT AND ASSOCIATED RAIN BAND MORE QUICKLY EASTWARD
THAN ORIGINALLY ANTICIPATED. THE GFS AND HRRR MODELS SEEM TO HAVE
A MUCH BETTER HANDLE ON THIS SO WILL USE THESE SOLUTIONS FOR GUIDANCE.
ALTHO SW WINDS HAVE DIMINISHED SOMEWHAT ON THE WEST SIDE OF THE SJ
VLY...THERE WILL BE LOCAL GUSTS TO 40 MPH FOR THE NEXT HR OR SO.
HOWEVER...THE ONSET OF RAIN WILL STABILIZE WINDS IN THIS PORTION
OF THE CWA TODAY. REMAINDER OF FORECAST LOOKS ON TRACK.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 02-26       83:1888     44:1962     53:1995     25:1971
KFAT 02-27       79:1992     45:1996     54:2006     26:1962
KFAT 02-28       79:1926     51:1971     59:1986     28:1962

KBFL 02-26       80:1992     43:1962     56:1968     30:1971
KBFL 02-27       83:1980     46:1962     58:1988     24:1893
KBFL 02-28       81:1926     49:1945     56:1968     22:1893
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY ABOVE 7000 FEET
FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO THE KERN COUNTY
LINE /CAZ096-097/.

WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH LATE
SATURDAY NIGHT ABOVE 6000 FEET FOR THE SOUTHERN SIERRA NEVADA FROM
YOSEMITE TO THE KERN COUNTY LINE /CAZ096-097/.

HIGH WIND WATCH FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON FOR
THE KERN COUNTY MOUNTAINS...MAINLY NEAR THE GRAPEVINE /CAZ095/.

WIND ADVISORY UNTIL NOON PST TODAY FOR THE WEST SIDE OF THE SAN
JOAQUIN VALLEY /CAZ089-091/.

&&

PUBLIC...SANGER
AVN/FW...DURFEE
PREV DISCUSSION...DURFEE
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 26, 6:04 AM PST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
604 AM PST WED FEB 26 2014

CAZ090-092>094-262215-
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
604 AM PST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS.

...STRONG WINDS AND THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

* TIMING: THUNDERSTORMS WILL BE POSSIBLE TONIGHT

* LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS

* IMPACTS: THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY
  WINDS AND HEAVY DOWNPOURS. MINOR FLOODING ON ROADWAYS IS
  POSSIBLE IN POOR DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE
  DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

* TIMING: STRONG GUSTY WINDS MAY DEVELOP AHEAD OF A STORM SYSTEM
  ON THURSDAY NIGHT ALONG THE WEST SIDE AND SOUTH END OF THE SAN
  JOAQUIN VALLEY. IN ADDITION...THUNDERSTORMS WILL BE POSSIBLE
  FRIDAY AFTERNOON AND AGAIN ON SATURDAY.

* LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND SIERRA FOOTHILLS IN
  TERMS OF THUNDERSTORMS...SOUTH END AND WEST SIDE OF THE SAN
  JOAQUIN VALLEY IN TERMS OF GUSTY WINDS.

* IMPACTS: STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT.
  THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS AND
  HEAVY  DOWNPOURS. MINOR FLOODING ON ROADWAYS IS POSSIBLE IN POOR
  DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS
  LIGHTNING.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ089-091-262215-
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
604 AM PST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST SIDE OF THE SAN
JOAQUIN VALLEY.

WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY.

...STRONG WINDS AND THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

* TIMING: THUNDERSTORMS WILL BE POSSIBLE TONIGHT

* LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS

* IMPACTS: THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY
  WINDS AND HEAVY DOWNPOURS. MINOR FLOODING ON ROADWAYS IS
  POSSIBLE IN POOR DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE
  DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

* TIMING: STRONG GUSTY WINDS MAY DEVELOP AHEAD OF A STORM SYSTEM
  ON THURSDAY NIGHT ALONG THE WEST SIDE AND SOUTH END OF THE SAN
  JOAQUIN VALLEY. IN ADDITION...THUNDERSTORMS WILL BE POSSIBLE
  FRIDAY AFTERNOON AND AGAIN ON SATURDAY.

* LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND SIERRA FOOTHILLS IN
  TERMS OF THUNDERSTORMS...SOUTH END AND WEST SIDE OF THE SAN
  JOAQUIN VALLEY IN TERMS OF GUSTY WINDS.

* IMPACTS: STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT.
  THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS AND
  HEAVY DOWNPOURS. MINOR FLOODING ON ROADWAYS IS POSSIBLE IN POOR
  DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS
  LIGHTNING.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ098-099-262215-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
604 AM PST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS.

...THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

* TIMING: THUNDERSTORMS WILL BE POSSIBLE FRIDAY.

* LOCATIONS INCLUDE: RIDGECREST...ROSAMOND...MOJAVE...BORON

* IMPACTS: THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY
  WINDS AND HEAVY DOWNPOURS. MINOR FLOODING ON ROADWAYS IS
  POSSIBLE IN POOR DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE
  DANGEROUS LIGHTNING.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

MV

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 7:27 PM PSTHigh Wind WatchHNX17 hr
Feb 26, 4:59 AM PSTWind AdvisoryHNX7 hr
Feb 26, 12:00 PM PSTHigh Wind WarningHNX52 hr
Feb 26, 12:38 PM PSTWind AdvisoryHNX51 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.